| Model Number |
E7506- |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Burn, Thermal (2530)
| Date of Event |
02/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, post-operatively, a patient sustained a wound beneath the patch identified congruent with a thermal injury.The patient is healing fine at this time without additional intervention.